# SDR DALA1317499208

- Difficulty date: April 6, 2009
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 37,747 hours, 20,235 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5922978521
- Condition: Cracked
- Location: Rt Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STABILIZER UPPER SKIN INBD FOUND CRACKED 1.2500" LONG.  REPAIR IAW 02-460214-12 ME06.
